# SDR SWAA2019080135489

- Difficulty date: June 27, 2019
- Submitted: August 1, 2019
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 47,625 hours, 23,811 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Cracked
- Location: Bs 727-887
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TRACK CRACKED IN RADIUS OF MOUNTING TAB BETWEEN BS. 727+4 TO BS. 887, RBL 14. / R&R TIE DOWN TRACK IAW SRM AND DWG.
